# SDR CALA2016082395677

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft time: 71,335 hours, 27,117 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANT EMERGENCY LIGHT TEST SWITCH STICKS IN ON POSITION.  REPLACED THE CONTROL PANEL . GROUND TEST OK, NO DEFECT NOTED IAW 23-00-00.
